# SDR NOCA08806

- Difficulty date: May 30, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N5092
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTS AFT L2 DOOR, SEATS 36AB & 3AB INOP.  REPLACED LENS AND RELAMPED.
